Ill-Conditioned Matrices in Linear Programming.

M.G. KENDALL

Metrika (1963)

  • Volume: 6, page 60-64
  • ISSN: 0026-1335; 1435-926X/e

How to cite

top

KENDALL, M.G.. "Ill-Conditioned Matrices in Linear Programming.." Metrika 6 (1963): 60-64. <http://eudml.org/doc/175182>.

@article{KENDALL1963,
author = {KENDALL, M.G.},
journal = {Metrika},
keywords = {applications of probability theory and statistics},
pages = {60-64},
title = {Ill-Conditioned Matrices in Linear Programming.},
url = {http://eudml.org/doc/175182},
volume = {6},
year = {1963},
}

TY - JOUR
AU - KENDALL, M.G.
TI - Ill-Conditioned Matrices in Linear Programming.
JO - Metrika
PY - 1963
VL - 6
SP - 60
EP - 64
KW - applications of probability theory and statistics
UR - http://eudml.org/doc/175182
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.